# SDR UALA2013053003750

- Difficulty date: May 25, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 52,212 hours, 20,841 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 487
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).   ANCHOR PIN ON HARNESS ON THE TOP LEFT IS SHEARED OFF.  REPLACED F/O O2 MASK, OPS CHECKS GOOD NO LEAKS.
